Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Undetectable Viral load and Decreasing CD4 and ratio
Apr 11, 2010

Please help. Im a 33 healthy male who lives in Australia. I have been HIV+ for 2 years now. I have been on medication for 11mths (truvada, Strocin,Emtriva . The meds have worked great (VL undetectable and CD4:915@23% -- 972@31%. On 1 Jan 2010, I changed to Atripla and just got my results back, now they have gone haywire VL undetectable CD4:723@28%. I dont understand why it has dropped? I asked my doctor who said it might have been a virus or stress etc.. I havent been sick or stressed as I just come back from holidays and not doing a thing.

Will I be ok or is something wrong? Do you think Ill die or get sick?? Sorry Im really stressed now.

Response from Dr. Holodniy

No worries. Since you are really not changing any meds but just the formulation there should be no change. Although this looks like a big change in CD4 count, given the undetectable viral load, I would not be concerned.



Previous
High helper/suppressor ratio?
Next
Chemotherapy and HIV tests

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement